# SDR REXA2024123001614

- Difficulty date: November 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313791
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R BETWEEN F.S.333 TO F.S.349 IS CORRODED.      EVALUATED DAMAGE FOUND TO BE 100% MATERIAL LOSS, FOUND P/N SH670-31379-1 TO BE OUT OF ALLOWABLE LIMITS IAW CRJ700 SRM 53-21-03-101-006-A01 REQUIRES REPLACEMENT INSTALLED NEW SERVICEABLE STRG SPLICE FROM FS 333 AND STR 22R IAW CRJ700 SRM 51-42-06-001-001-A01 INSTALLED STGR CLEAT AT FS 349.00 STGR 22R IAW CRJ700 SRM 51-42-06-001-001-A01. INSTALLED CLEAT AT STR 22R AND FS 333 IAW CRJ700 SRM 51-42-06-001-001-A01. REMOVED DAMAGED STGR 22R BETWEEN FS 333.00 AND FS 349.00 IAW CRJ700 SRM 51-42-06-001-001-A01. INSTALLED NEW STGR 22R P/N: SH670-31397-1S BETWEEN FS 333.00 AND FS 349.00 IAW CRJ700 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW STGR 22R P/N:SH670-
